淡江大學機構典藏:Item 987654321/109353
English  |  正體中文  |  简体中文  |  全文筆數/總筆數 : 63190/95884 (66%)
造訪人次 : 4598755      線上人數 : 596
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜尋範圍 查詢小技巧:
  • 您可在西文檢索詞彙前後加上"雙引號",以獲取較精準的檢索結果
  • 若欲以作者姓名搜尋,建議至進階搜尋限定作者欄位,可獲得較完整資料
  • 進階搜尋
    請使用永久網址來引用或連結此文件: https://tkuir.lib.tku.edu.tw/dspace/handle/987654321/109353


    題名: HERMITE-HADAMARD TYPE INEQUALITIES FOR (P1,H1)-(P2,H2)-CONVEX FUNCTIONS ON THE CO-ORDINATES
    作者: Yang, Wen Gui
    關鍵詞: Hermite-Hadamard type inequalities;(p1,h1)-(p2,h2 )-convex;co-ordinates;product of functions
    日期: 2016-09
    上傳時間: 2017-01-17 09:38:36 (UTC+8)
    出版者: 淡江大學出版中心
    摘要: In this paper, we establish some Hermite-Hadamard type inequalities for (p1,h1)(p1,h1)-(p2,h2)(p2,h2)-convex function on the co-ordinates. Furthermore, some inequalities of Hermite-Hadamard type involving product of two convex functions on the co-ordinates are also considered. The results presented here would provide extensions of those given in earlier works.
    關聯: Tamkang Journal of Mathematics 47(3), pp.289-322
    DOI: 10.5556/j.tkjm.47.2016.1958
    顯示於類別:[淡江數學期刊] 第47卷第3期

    文件中的檔案:

    檔案 描述 大小格式瀏覽次數
    index.html0KbHTML499檢視/開啟

    在機構典藏中所有的資料項目都受到原著作權保護.

    TAIR相關文章

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回饋